# SDR AALA201802029009

- Difficulty date: February 1, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 17,016 hours, 6,764 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EXIT ROW SEAT 14A WAS STUCK IN THE CLOSED POSITION. MAINTENANCE REPLACED SHADE PER AMM 25-21-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
